# SDR USAA2014123000001

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 5,770 hours, 912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE256001
- Part serial: FR8439
- Condition: Low Pressure
- Location: R2 Door
- Part time: 5,770 hours, 912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK R2 DOOR ASSIST BOTTLE BELOW LIMITS.  REPLACED ASSIST ACTUATOR IAW JOB CARD 33C80052004.
